# SDR FDEA201203080827

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME 31 BETWEEN SEAT TRACKS 4L AND 5L UPPER STIFFENER HAS APPROX .380" REPAIRED CROSSBEAM AT FR 31 LT SIDE BETWEEN STA Y1959 & Y1456 IAW SRM 53-10-15, FIG 212, SHEET 1.
